Warning: count(): Parameter must be an array or an object that implements Countable in /home/hmc/public_html/wp-content/plugins/formcraft3/formcraft-main.php on line 1013
Welcome to the Heart Transplantation Post Activity assessment
Thank you and congratulations for attending this educational activity. Remember, continuous professional development is key to success and professional excellence.
This test is composed of 4 questions based on the information provided to you during the activity. You will have two attempts to complete this test. The 30 minutes which will allow enough time to search for the correct answers.
You must exceed the passing score (60%) in order to receive your certificate.
Heart Transplantation (Post)
0 of 4 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 4 questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
- Not categorized 0%
- Pharmacy 0%
Thank you for taking part in this educational activity. Please make sure you filled the Survey from the link above
Question 1 of 4
1. Question1 point(s)Category: Pharmacy
Need for a heart transplant can be traced to one of many heart problems, The two most common heart problems are: coronary artery disease & cardiomyopathyCorrectIncorrect
Question 2 of 4
2. Question1 point(s)
A ventricular assist device (VAD) is a mechanical pump that’s used to support your kidney function while your heart is transplanted.CorrectIncorrect
It supports Heart function and not kidney functioning
Question 3 of 4
3. Question2 point(s)
Following medications should be avoided in transplant recipients (Choose more than one answer):CorrectIncorrect
- Diltiazem, Diltiazem may inhibit the enzyme pathway that causes an increase in the concentration of transplant drugs (e.g. Cyclosporine and Tacrolimus).
- Vancomycin, Vancomycin has Potential interaction with Immunosuppressants as they both increases nephrotoxicity and ototoxicity.
Question 4 of 4
4. Question1 point(s)
Pericardial temponade is one of the risks that can happen immediately after surgery that is:CorrectIncorrect